IDEAS home Printed from https://ideas.repec.org/a/ebl/ecbull/eb-04d70001.html
   My bibliography  Save this article

Path independence and Pareto dominance

Author

Listed:
  • Nikolai Kukushkin

    () (Russian Academy of Sciences, Dorodnicyn Computing Center)

Abstract

A choice function on a finite set is path independent if and only if it can be represented as the choice of undominated alternatives taking into account mixed strategy domination.

Suggested Citation

  • Nikolai Kukushkin, 2004. "Path independence and Pareto dominance," Economics Bulletin, AccessEcon, vol. 4(3), pages 1-3.
  • Handle: RePEc:ebl:ecbull:eb-04d70001
    as

    Download full text from publisher

    File URL: http://www.accessecon.com/pubs/EB/2004/Volume4/EB-04D70001A.pdf
    Download Restriction: no

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Matthew Ryan, 2014. "Path independent choice and the ranking of opportunity sets," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 42(1), pages 193-213, January.
    2. Matthew Ryan, 2016. "Essentiality and convexity in the ranking of opportunity sets," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 47(4), pages 853-877, December.
    3. Matthew Ryan, 2016. "Essentiality and Convexity in the Ranking of Opportunity Sets," Working Papers 2016-01, Auckland University of Technology, Department of Economics.
    4. Danilov, V. & Koshevoy, G., 2005. "Mathematics of Plott choice functions," Mathematical Social Sciences, Elsevier, vol. 49(3), pages 245-272, May.

    More about this item

    Keywords

    Choice function Path independence Pareto domination;

    JEL classification:

    • D7 - Microeconomics - - Analysis of Collective Decision-Making
    • C6 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-04d70001. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.